On the sufficiency of the linear maximum principle

Rene Victor Valqui Vidal

    Research output: Contribution to journalJournal articleResearchpeer-review

    Abstract

    Presents a family of linear maximum principles for the discrete-time optimal control problem, derived from the saddle-point theorem of mathematical programming. Some simple examples illustrate the applicability of the main theoretical results
    Original languageEnglish
    JournalJournal of Optimization Theory and applications
    Volume54
    Issue number3
    Pages (from-to)256-265
    ISSN0022-3239
    Publication statusPublished - 1987

    Keywords

    • control
    • optimization
    • maximum principle

    Fingerprint

    Dive into the research topics of 'On the sufficiency of the linear maximum principle'. Together they form a unique fingerprint.

    Cite this